Communications in Mathematical Physics

Quantification géométrique

J.-M. Souriau

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 1, Number 5 (1966), 374-398.

Dates
First available in Project Euclid: 22 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103758996

Mathematical Reviews number (MathSciNet)
MR0207332

Zentralblatt MATH identifier
1148.81307

Subjects
Primary: 81.22

Citation

Souriau, J.-M. Quantification géométrique. Comm. Math. Phys. 1 (1966), no. 5, 374--398. https://projecteuclid.org/euclid.cmp/1103758996


Export citation